# SDR SWIA202054536

- Difficulty date: November 1, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 3L CRACKED AT FS 379.00.  C-CHECK RO 12/05/2020.  REMOVED FASTENERS, CUT OUT BETWEEN FS 379.0 & FS 394.0 AND DISCARDED STR 3L DAMAGED SECTION, REF CRJ 200 SRM.  FABRICATED REPAIR PARTS.  INSTALLED REPAIR PARTS AT STR 3L BETWEEN FS 379.0 & FS 394.0 AND APPLIED FINISH ON REPAIR AREA, REF CRJ 200 SRM.  PRESSURE CHECKS GOOD.  REFERENCE THE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK CARD.
